# SDR 2006FA0001008

- Difficulty date: October 2, 2006
- Submitted: October 19, 2006
- Operation: General aviation
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED IN-FLIGHT SQUAWK, (STAB TRIM FAIL IN FLIGHT) ON AC.  HSTCU WAS REMOVED AND SENT FOR TEST AND REPAIR.  DURING BENCH TEST/INSPECTION THE FOLLOWING ITEMS WERE NOTED.  UNIT MEMORY INDICATED (CP PITCH TRIM SWITCH JAMMED) (AC SWITCH).  DURING AUTO TEST, (HSTCU DOOR SWITCH (PN 134-30901-005) FAILED) WAS INDICATED.  DISASSY AND INSPECTION REVEALED SMALL AMOUNT OF CORROSION ON CIF ASSY OF HSTCU.  PROBABLE CAUSES/RECOMMENDATIONS:  KNOWN PROBLEM-UNRELIABLE TRIM SWITCH HAS A DOCUMENT THAT ADDRESSES THIS ISSUE.  HSTCU DOOR SWITCH PROBABLY BENT AFTER INCIDENT DURING TROUBLESHOOTING, IF PRIOR TO FLIGHT FAULT WOULD HAVE BEEN INDICATED IN COCKPIT/CAUTION MECHANICS TO AVOID BENDING SWITCH ARM DURING MAINTENANCE ACTIONS.
